MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 400 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 400 STERILIZER
Model Number AMSCO 400 STEM STERILIZER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the door of their amsco 400 sterilizer was "hanging off".No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the door had been reinstalled by user facility personnel.The user facility elected to make the repairs themselves.While onsite, the technician tested the function and operation of the unit, and no issues were noted.The sterilizer was returned to service.An exact cause of the event could not be determined as the repairs to the unit were completed prior to the technician's inspection.No additional issues have been reported.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that the doors to two of their amsco 400 sterilizers are "hanging off".No report of injury.

Brand Name
AMSCO
Common Device Name
AMSCO 400 STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22612532
Report Number3005899764-2025-00064
Device Sequence Number9737587
Product Code FLE
UDI-Device Identifier00724995210212
UDI-Public(01)00724995210212(11)230927
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEM STERILIZER
Device Catalogue NumberSR2222213011
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown